# SDR SWAA2024071297013

- Difficulty date: May 31, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 56,031 hours, 28,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Lavatory B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY 'B' EMERGENCY EXIT LIGHT IS DAMAGED<[01] FAULT WAS ACCOMPLISHED ON R.O P8177996-1;[02] VERIFIED ACTION 1. JOB COMPLETE.
